Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 105, NWS Tulsa, OK

June 1, 2007Craig County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2007, 3:57 AM CDT for Craig County, Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 3:57 AM CDT (08:57 UTC)
Expired
Jun 1, 2007, 5:15 AM CDT
In force
78 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Craig County, OK

The radar

The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:30 AM CDTTSTM WND DMG6 N Vinita, OKTREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 010857
SVRTSA
OKC035-011015-
/O.NEW.KTSA.SV.W.0105.070601T0857Z-070601T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 AM CDT

* AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 22 MILES NORTHWEST OF WELCH TO 19 MILES WEST OF
  WHITE OAK...MOVING EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WHITE OAK...
  VINITA...WELCH AND BLUEJACKET.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3696 9502 3661 9500 3659 9502 3654 9502
      3659 9531 3662 9536 3662 9542 3700 9539
      3700 9505

$$
2 follow-up statements
000 
WWUS54 KTSA 010922
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 AM CDT FRI JUN 1 2007

OKC035-011015-
/O.CON.KTSA.SV.W.0105.000000T0000Z-070601T1015Z/
CRAIG OK-
422 AM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CRAIG COUNTY...

AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF HOLLOW TO WHITE OAK...MOVING EAST
AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITE OAK...
PYRAMID CORNERS...WELCH...VINITA AND BLUEJACKET.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3696 9502 3661 9500 3659 9502 3654 9502
      3659 9531 3662 9536 3662 9542 3700 9539
      3700 9505

$$
000 
WWUS54 KTSA 011006
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 AM CDT FRI JUN 1 2007

OKC035-011016-
/O.EXP.KTSA.SV.W.0105.000000T0000Z-070601T1015Z/
CRAIG OK-
506 AM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR CRAIG COUNTY EXPIRES AT 515 AM
CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM.

LAT...LON 3696 9502 3661 9500 3659 9502 3654 9502
      3659 9531 3662 9536 3662 9542 3700 9539
      3700 9505

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:55 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 1, 2:55 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT FRI JUN 1 2007

.DISCUSSION...
MCS BEARING DOWN ON NORTHEAST OKLAHOMA EARLY THIS MORNING
FROM THE WEST-NORTHWEST. THIS MCS HAS HAD A HISTORY OF PRODUCING
WIND GUSTS TO AROUND 70 MPH AS IT MOVED ACROSS NORTHERN OKLAHOMA.
A 50 KNOT LOW LEVEL JET WILL SUSTAIN THE COMPLEX AS IT MOVES THROUGH
THE AREA OVERNIGHT AND INTO FRIDAY MORNING. WILL CONTINUE TO SEE SEVERE
WINDS AS IT MOVES THROUGH OKLAHOMA WITH THE WINDS DECREASING SOME AS
THE COMPLEX MOVES INTO NORTHWEST ARKANSAS WHERE THE LOW LEVEL JET AND
INSTABILITIES ARE NOT QUITE AS IMPRESSIVE. HEAVY RAIN WILL ALSO BE A
CONCERN AS THE COMPLEX MOVES THROUGH THE REGION. SOME LOCATIONS
COULD SEE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. EXPECT
INITIAL THUNDERSTORM ACTIVITY TO DIE OFF LATE THIS MORNING. HOWEVER...
THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AS IT
WILL NOT TAKE MUCH AFTERNOON HEATING TO TRIGGER THUNDERSTORMS ALONG
ANY BOUNDARIES LEFT FROM THE DECAYING COMPLEX. ALSO COULD SEE
AN MCV ASSOCIATED WITH THE THUNDERSTORM COMPLEX CURRENTLY ACROSS
SOUTHWEST OKLAHOMA MOVE INTO THE AREA THIS AFTERNOON.

HAVE KEPT MAX TEMPERATURES BELOW THE MAV FOR TODAY AS THE GFS IS
STRUGGLING SOME WITH THE THUNDERSTORM COMPLEX MOVING INTO THE
AREA THIS MORNING.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT
AND INTO SATURDAY AS A COLD FRONT ASSOCIATED WITH THE MID-LEVEL
LOW MOVING ACROSS THE NORTHERN PLAINS SWEEPS MOVES INTO THE
REGION.

AS THE COLD FRONT SAGS TO THE SOUTH OF THE REGION ON SUNDAY THE
POPS WILL DROP. A WARMING TREND WILL ENSUE NEXT WEEK AS HIGH PRESSURE
BUILDS INTO THE REGION IN THE WAKE OF THE COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  65  81  63 /  60  60  50  30
FSM   86  67  83  64 /  80  20  50  30
MLC   87  66  81  61 /  60  50  50  30
BVO   78  62  82  60 /  50  60  50  30
FYV   81  63  79  58 /  80  20  50  30
BYV   82  64  80  60 /  80  20  50  30
MKO   85  66  80  62 /  60  40  50  30
MIO   79  63  82  60 /  60  50  50  30
F10   85  66  80  62 /  60  50  50  30
HHW   86  66  80  63 /  50  40  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Jun 1, 3:15 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT FRI JUN 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
315 AM CDT FRI JUN 1 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44.

DISCUSSION...

...SEVERE THUNDERSTORMS ONGOING ACROSS PORTIONS OF NORTHEAST
   OKLAHOMA...

A STRONG TO SEVERE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY ACROSS
SECTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. WIDESPREAD 40 TO
50 MPH WINDS WERE OCCURRING ALONG THE LEADING THUNDERSTORM LINE WITH
GUSTS AS HIGH AS 65 MPH. THIS ACTIVITY WILL CONTINUE TO MOVE
EAST AT 40 TO 50 MPH AND IS EXPECTED TO MOVE TO THE INTERSTATE 44
CORRIDOR BETWEEN 4 AND 5 AM CDT. THE STRONGER BOW SEGMENTS COULD
CONTAIN GUSTY WINDS TO 70 MPH AND ISOLATED LARGE HAIL.

IN ADDITION...SHORT LIVED TORNADOES WILL BE POSSIBLE ALONG THE
LEADING THUNDERSTORM LINE AS STRONG LOW LEVEL WINDS COMBINE WITH
MODERATE INSTABILITY. THE SEVERE WEATHER THREAT IS EXPECTED TO
SLOWLY DIMINISH BY MID MORNING AS THE MAIN CONVECTIVE LINE BEGINS TO
WEAKEN.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NEEDED IN NORTHEAST OKLAHOMA DURING THE
EARLY MORNING HOURS. ENSURE AN OVERNIGHT MEANS OF WEATHER ALERT AND
INFORMATION IS AVAILABLE...SUCH AS NOAA ALL HAZARDS WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE THUNDERSTORM COMPLEX THAT WILL AFFECT NORTHEAST OKLAHOMA EARLY
FRIDAY MORNING WILL WEAKEN BY LATE MORNING. OUTFLOW BOUNDARIES
FROM THE MORNING STORMS MAY PROVIDE A FOCUS FOR THUNDERSTORM
DEVELOPMENT DURING THE AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY
DEVELOP FRIDAY AFTERNOON ALONG A COLD FRONT ACROSS KANSAS AND MOVE
INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WEAK SHEAR OVER THE
REGION WILL PROHIBIT WIDESPREAD ORGANIZED SEVERE WEATHER.
HOWEVER...STRONG INSTABILITY WILL BE PRESENT SO THAT SOME OF THE
THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH STRONG WINDS AND
HAIL THE PRIMARY THREATS. WITH UPPER LEVEL IMPULSES AND A
BOUNDARY NEARBY...THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR LATER FORECASTS FOR
INFORMATION ON THE STRONG TO SEVERE THUNDERSTORM POTENTIAL THROUGH
THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 1, 3:02 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     FORAKER                 36.87N 96.57W
06/01/2007  M65 MPH          OSAGE              OK   MESONET

&&

NMK
Local storm report, Jun 1, 3:11 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     8 ESE FORAKER           36.83N 96.43W
06/01/2007  M65.30 MPH       OSAGE              OK   MESONET

&&

NMK
Local storm report, Jun 1, 3:12 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     TSTM WND DMG     FAIRFAX                 36.57N 96.70W
06/01/2007                   OSAGE              OK   LAW ENFORCEMENT

            POWER LINES DOWN

&&

NMK
Special weather statement, Jun 1, 3:38 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT FRI JUN 1 2007

OKZ061-010930-
ROGERS OK-
338 AM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     ROGERS

AT 338 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 18 MILES WEST OF CATOOSA TO 9 MILES NORTHWEST OF
TALALA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLAREMORE...CATOOSA...VERDIGRIS...TIAWAH...
FOYIL...OOLOGAH...BUSHYHEAD...TALALA AND CHELSEA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3617 9582 3659 9581 3660 9540 3619 9547
Local storm report, Jun 1, 3:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
06/01/2007  M69.80 MPH       WASHINGTON         OK   MESONET

&&

NMK
Special weather statement, Jun 1, 3:54 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 AM CDT FRI JUN 1 2007

OKZ064>066-010930-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
354 AM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 354 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF HECTORVILLE TO 7 MILES
SOUTHWEST OF MILFAY...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...PADEN...BOLEY...MASON...
OKFUSKEE...WELTY...OKMULGEE...PRESTON...BEGGS...BALD HILL...
HECTORVILLE...MILFAY...SLICK AND DEPEW.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH.

LAT...LON 3586 9580 3579 9662 3541 9659 3569 9574

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:51 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee69 min
Jun 1, 2:53 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington82 min
Jun 1, 3:07 AM CDTSevere Thunderstorm WarningTSACreek38 min
Jun 1, 3:18 AM CDTSevere Thunderstorm WarningTSANowata72 min
Jun 1, 3:27 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa78 min
Jun 1, 3:38 AM CDTSpecial Weather StatementTSARogers52 min
Jun 1, 3:43 AM CDTSevere Thunderstorm WarningTSARogers62 min
Jun 1, 3:54 AM CDTSpecial Weather StatementTSAOkmulgee36 min
Jun 1, 4:03 AM CDTSpecial Weather StatementTSAMayes42 min
Jun 1, 4:06 AM CDTSpecial Weather StatementTSAWagoner39 min
Jun 1, 4:42 AM CDTSpecial Weather StatementTSAOttawa48 min
Jun 1, 4:53 AM CDTSpecial Weather StatementTSACherokee, Delaware, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more67 min
Jun 1, 5:43 AM CDTSpecial Weather StatementTSAAdair, Sequoyah62 min
Jun 1, 6:08 AM CDTSpecial Weather StatementTSAAdair, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah67 min
Jun 1, 4:50 PM CDTSpecial Weather StatementTSAOttawa25 min
Jun 1, 5:36 PM CDTSpecial Weather StatementTSAPawnee39 min
Jun 1, 5:54 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Jun 1, 6:11 PM CDTSpecial Weather StatementTSACreek34 min
Jun 1, 6:13 PM CDTSevere Thunderstorm WarningTSACreek26 min
Jun 1, 6:19 PM CDTFlash Flood WarningTSAPawnee3 hr
Jun 1, 6:35 PM CDTSpecial Weather StatementTSAOsage25 min
Jun 1, 6:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.